American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.3X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] R. C. Gunning. Multipliers on complex homogeneous spaces . Proc. Amer. Math. Soc. 8 (1957) 394-396. MR 0087175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. F. Atiyah. Complex analytic connections in fibre bundles . Trans. Amer. Math. Soc. 85 (1957) 181-207. MR 0086359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Louis Auslander. Four dimensional compact locally hermitian manifolds . Trans. Amer. Math. Soc. 84 (1957) 379-391. MR 0083798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Spanier. The homology of Kummer manifolds . Proc. Amer. Math. Soc. 7 (1956) 155-160. MR 0087188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Hermann. Compact homogeneous almost complex spaces of positive characteristic . Trans. Amer. Math. Soc. 83 (1956) 471-481. MR 0083799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pierre Dolbeault. Formes diff\'erentielles m\'eromorphes localement exactes . Trans. Amer. Math. Soc. 82 (1956) 494-518. MR 0087183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hsien-Chung Wang. Complex parallisable manifolds . Proc. Amer. Math. Soc. 5 (1954) 771-776. MR 0074064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1